# SDR CKSA96133

- Difficulty date: September 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N702CK
- Make and model: Boeing 747146
- Aircraft serial: 20332
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1857-1865
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RJAA - DURING C-1 CHECK INSPECTION FOUND:  BULGE - FUSELAGE BOTTOM SKIN BS 1857-BS1865 S50L.  PERFORMED REPAIR PER REF TWX JAL-NRT-96-0805 RE 1996-08-29 MNZ/E.  JOB CONTROL NR J028.  WORK PERFORMED BY JAPAN AIRLINES (JACZ109F).
